# SDR IPXA2022030979915

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 64,363 hours, 21,273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAENTRY DOOR CAPTURE LEVER CAN NOT BE CLOSED FROM INSIDE CABIN, ONLY FROMEXTERIOR BY MECHANIC-WX WERE ABLE TO CLOSE IT FROM INSIDE W/MUCH DIFFICULTY HOWEVER BUT IT NEEDS TO BE TROUBLE SHOTLUBED LOWER DOOR MECHANISM AS REQUIRED OPS TEST OK ALL WORK DONE IAW B767 52-00-00
